# SDR AJC2004F00001

- Difficulty date: December 11, 2002
- Submitted: February 9, 2004
- Operation: Air carrier
- Aircraft: N224F
- Make and model: Cndair CL6002B16
- Aircraft serial: 5163
- Engine: Ge CF34*
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Squat Switch
- Part number: 840534
- Part serial: F55026F543981
- Condition: Defective
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AIRCRAFT DEPARTED, ENROUTE, AFTER TAKE OFF THE NOSE GEAR FAILED TO RETRACT AND WEIGHT ON WHEELS (WOW).  INPUT FAIL LIGHT ILLUMINATED.  THE CREW CONSULTED THE ABNORMAL PROCEDURES MANUAL AND RECYCLED THE GEAR.  ALL OF THE GEAR RETRACTED NORMALLY BUT THE WOW LIGHT WAS STILL ILLUMINATED.  THE CREW ELECTED TO DIVERT, FOR REPAIRS AT MFG.  DURING APPROACH THE GEAR EXTENSION WAS NORMAL WITH 3 GREEN DOWN AND LOCKED LIGHTS AND THE LANDING WAS UNEVENTFUL.  THE CREW DID NOT DECLARE AN EMERGENCY.  THE WOW INPUT FAILED LIGHT STAYED ON RIGHT THRU TAXI AND SHUT DOWN.  IT WAS DETERMINED THAT THE NR 1, NR 2 NOSE LANDING GEAR WOW PROXIMITY SWITCHES WERE DEFECTIVE.  REMOVED AND REPLACED BOTH SWITCHES. AC WAS RETURNED TO SERVICE.
